# SDR 2002UALA01210

- Difficulty date: July 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 28,473 hours, 17,958 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL PRIOR TO MOVING JET BRIDGE A GOUGE WAS FOUND APPROX 26 IN AFT OF FORWARD LEFT DOOR NEAR ABOVE FLOOR LEVEL STRINGER.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED STRINGER & SKIN REPAIR.
